# SDR GTIA2019022530380

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 31,951 hours, 14,644 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: Activated
- Location: Nr 2 Eng Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 EPR MODE FAULT DURING FLIGHT ( CLIMBING THROUGH FL250) ( EPR CONTROL MODES - IAE ENGINES ONLY )-REF LOG ITEMS 246455201 AND LOG ITEM 2464554-2 FOR CORRECTION ACTION. THIS CLEARS DMI #245560001, PLACARD REMOVED.
